I now realize that I have a chemical sensitivity from the prolonged use of these ABX. This morning I became dizzy an hour after taking a thyroid hormone which is chemical. This med has no side effect of dizziness so it is just because it is a chemical that I am getting dizzy from it. I cannot even tolerate vitamins that are not natural. My muscle pain is much worse and I feel horrible. I have to go through everything I am taking to make sure it is all natural. I was not this way before but I did have a history of becoming sensitive to various drugs, just not all of them! I could not use birth control after a couple years using them. I develped a sensitivity to anti-histamines which make me extremely anxious now. And I can not take any kind of anti-depressant. So I will have to find something that works against lyme and bartonella that is not a chemical drug. It is a good thing I figured this out myself as the doctor would have put me on one thing after another. I have had 3 phone consultations with him in the last 3 weeks at a cost of $400 plus all the abx I cannot tolerate. I knew someone a long time ago that got this way but even worse. She was exposed to chemicals at work and developed such extreme sensitivity to them that she could not even walk into a department store because of the stuff in the clothing.
I would suggest if you are in constant discomfort, that you consider the abx are doing more harm than good. I hope I can find something else that works.